# SDR DL757030184

- Difficulty date: February 23, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 56,927 hours, 30,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF SEAT 38 INOP.  REMOVED AND REPLACED LIGHT PACK AND BATTERY ASSEMBLY.
